Least squares regularized method for one-dimensional source inverse heat conduction problem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 42
  • Download : 0
We deal with one-dimensional source inverse heat conduction equation. An approach based on least squares support vector machines (LS-SVM) is proposed for semi-analytic approximate solutions. Furthermore, a parameters tuning formulism is shown and stability of the method is presented. The method yields high accuracy and stability solutions in practical examples.
Publisher
Editorial Board of Chinese Journal of Computational
Issue Date
2016-01
Language
Chinese
Citation

Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56

ISSN
1001-246X
URI
http://hdl.handle.net/10203/251154
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0